| Model Number |
4480 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
| Date of Event |
03/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was part of a system revision due to infection.There were no additional adverse patient effects reported.All available information indicates that as of this time, the ra lead remains in service.
Additional Manufacturer Narrative
This supplemental report was created to update the entry in d6b: explant date and h6: impact codes.
Event or Problem Description
It was reported that this right atrial (ra) lead was part of a system revision due to infection.There were no additional adverse patient effects reported.All available information indicates that as of this time, the ra lead remains in service.Additional information received indicates that the system was explanted due to infection and erosion of the device and leads.